I’ve been taking it on and off for 12 days, now. Some days, I’ve taken up to 6 tablets. I have constant pressure behind my eyes, with reoccurring headaches. I’m getting a spinal tap done tomorrow morning and an MRI Friday. Having the constant pressure and stabbing pains in my eyes makes me want to just keep taking them, but I know they’re habit forming. That, and I’m weary about taking anything with acetaminophen for long periods of time. The neurologist said that it was ok to keep taking, as long as it wasn’t more than 6 tablets a day (and taken at least 4 hours apart). He also stressed that I could become dependant, and to only take when I have to. I’ve actually avoided taking this when having bad headaches the last couple of days. I’m a paranoid person, but anything that deals with prescribed meds, gives me a justified reason to be.
@IAmMe, I don’t think you understand. I’m not sure they’re even migraines. Actually, I think they’re tension headaches. Feel like there’s a belt strapped around my head. Occasionally I’ll get one that starts at the back of the head that is dull and feels like a migraine, but I these are the only meds that work for me. I don’t think I’ll get addicted. I’ve been noted for having great self control. I use to be addicted to food. Just woke up one morning, literally, and decided to not eat as much. Lost 50 pounds and am at a healthy weight for my height. Thanks, though. It’s take this, or live in hell.
If you take it too long, withdrawal will give you a headache. The trick with fiorinal or fioricet is to kill the headache early. When you catch yourself with a little discomfort in your neck, take two. Good chance you can abort the headache if you catch it early. Start paying attention to circumstances that you know will bring one on. Also , consider your neck as a possible source.
Get the MRI BEFORE the LP, please. That is the preferred sequence. If there is an intracranial problem, an LP can change the pressure relationships, and cause trouble. Not common, but can at times be a problem.
on: 20th October 11